# SDR IPXA2014120885013

- Difficulty date: December 4, 2014
- Submitted: December 8, 2014
- Operation: Air carrier
- Aircraft: N467UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25483
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmission
- Condition: Failed
- Location: Lt Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

T/E FLAP DISAGREE BETWEEN 15 AND 20 DEGREES.  EMERGENCY DECLARED.  FOUND LT & RT INBD FLAP TRANSMISSIONS LOW AND OVERLOAD INDICATORS TRIPPED.  RESET TRIPPED INDICATORS.  OUND LT INBD FLAP TRANSMISSION INDICATOR TRIPPED.  R & R LT INBD FLAP TRANSMISSION AMM 27-54-06.  PERFORMED FIM 27-51-00-815-808. NO TRIPS, BINDING OR DISAGREE.
